MathSciNet Relay Station
MathSciNet bibliographic data
MR875379 (88f:46026) 46B15 (46B10)
Hagler, James N. A note on separable Banach spaces with nonseparable dual. Proc. Amer. Math. Soc. 99 (1987), no. 3, 452–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement